Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Query about depression due to consumption of birth control pills - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3545 Questions
User :   hi, i take zoloft 50mg also valium 2 mg in the morning than at night i take 4 mg valium to put me to sleep.. i also take yaz birthcontrol pill lately i have been feeling brain dead and minor pains in my brain are these medications going to permanetly damage my brain will i be brain dead soon... i was diagnosed with anxiety,ocd,panic attacks and depression this is why im on this medication but feels loike im getting slower every day like my brain is slowly frying and my brain will turn into a vegetable is this possible please help im scared :(
Doctor :   Hi
User :   hi
Doctor :   how can i healp you
User :   hi i take zoloft 50mg also valium 2 mg in the morning than at night i take 4 mg valium to put me to sleep.. i also take yaz birthcontrol pill lately i have been feeling brain dead and minor pains in my brain are these medications going to permanetly damage my brain will i be brain dead soon... i was diagnosed with anxiety,ocd,panic attacks and depression this is why im on this medication but feels loike im getting slower every day like my brain is slowly frying and my brain will turn into a vegetable is this possible please help im scared :(
Doctor :   let me read
User :   ok
Doctor :   plz hold
Doctor :   I recommend slowly tapering the Valium
User :   like slowly coming off it
User :   ???
Doctor :   Slowly tapper and completely stop
User :   is that whats doing this too me
User :   will i go brain dead with any of these medications??
Doctor :   And simultaneously you need antiphychotic medication to control your symptoms
User :   zoloft has helped with my irrational thoughts and anxiety but i just feel constantly out of it but maybe thats the valium in the morning i just want to know can i go brain dead or something serious happen!!
Doctor :   What is main diagnosis
Doctor :   depression
Doctor :   or anxirty
Doctor :   or Bipolar
User :   anxiety,ocd,depression caused by anxiety
User :   and panis attacks
User :   panic
Doctor :   Now a days, for uncontrolled anxiety,ocd,depression, they are adding antipsychotic medictions
Doctor :   there are new generarion antipsychotics
User :   so you saying zoloft is no good
Doctor :   Continue Ziloft
Doctor :   stop Valium
Doctor :   request MD for antipsychotic at bed time
User :   is zoloft and valium dangerous together
Doctor :   that will ease ur anxity and helps for sleep
User :   why should i stop it
Doctor :   Valium causes memory loss
Doctor :   decreases thinking
User :   permenatly
Doctor :   you feel like u r not thinking at ll
User :   yes sometimes
Doctor :   Studies show that it might cause Alzymers disease
User :   is it permanete
Doctor :   I strongly recommend stop valim and ANd I bet u feel better
Doctor :   Most of the side effects are temporary
User :   so i wont go brain dead or anything right
User :   ?
Doctor :   no
Doctor :   You loose memory
User :   but i will get it back
User :   i jus feel out of it and crazy;
Doctor :   See
Doctor :   Uncontrolled depression could cause problem
Doctor :   it may not be controlled with Zoloft alone
User :   i dont want to go brain dead
Doctor :   Valiun is very good for 1 mo
User :   ok well its only been 3 weeks
Doctor :   But Honesly it is vicious circle
Doctor :   u depend on it
Doctor :   if u dont take it u get symptoms back
User :   but my main question is i will not go brain dead or have brain problems due to these medications
User :   my brain wont end up like a vegetable
Doctor :   Dude u r using bid bad words
Doctor :   u will be alright
Doctor :   learn to understand and cope with disease
User :   im scared
Doctor :   DO not get scared
Doctor :   You have to live with some probelm
Doctor :   but u will live
User :   cause i did read up tht ssri can cause brain damage
Doctor :   But manage to control symptoms and life and family and work
Doctor :   Learn coping skills
Doctor :   be on right meds
User :   ok.. can i ask one more question
Doctor :   Go ahead/......
Doctor :   SSRI are very safe
Doctor :   they dont cause damage
Doctor :   they have some side effects like decreases sex drive
Doctor :   But they are very safe
User :   i jus google alot of stuff like i thought i had fatal insomnia
Doctor :   But Valiun 6 mg /d will make ur brin zero
Doctor :   Meaning stops u from thinking
User :   but if i stop i will get my memory and stuff back right
Doctor :   Yes
Doctor :   u will get ur memory back
Doctor :   Memory chip is very imp for life
User :   whats causing the brain zaps like pain n tingly tounge
User :   is it the valium that is making me feel brain dead
Doctor :   I am not sure what that words mean
Doctor :   You might have different feelings in the brain
User :   ok... sorry i just get worried
Doctor :   I can understand ur feelings
User :   i jus feel out of it everyday but atleast my anxiety is not so bad
User :   and i dont want to wake one morning brain dead or brain damaged or something worse
Doctor :   Fatal-Insomina is common is depression /anxity
User :   but i used to be really alert n tht has seem to calm down a little cause im too out of it too think about it
Doctor :   But there are antiphychotic medications that cause strong somnolence and relieves anxiety
User :   but u can die from fatal insomnia
Doctor :   no
User :   well thts what its says takes 7 to 12 months
User :   only 50 familys have ever had it
Doctor :   ok
User :   r u a qualified doc
Doctor :   Yes I did @-1/2 yrs of family medicine in usa
Doctor :   soryy 2-1/2
Doctor :   I am well aquiated with the problems like urs
Doctor :   Do you have any other questions
User :   ok well i will take your word that its valium that is making me feel out of it i just dont understand why i can feeling like my brain is slowly dying
Doctor :   It is not dying
Doctor :   The deppression is making u feel like that
User :   ok thankyou for our chat
Doctor :   Depression slow down ur mind
User :   i jus hope i will be ok
Doctor :   in addition to that, valium is further slowing ur mind
Doctor :   It is nice talking to u
Doctor :   Hope u feel well
Doctor :   God bless u
User :   ok i will ween myself off after 6 weeks when the zoloft kicks in is tht ok
User :   thankyou again
Question is related to
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor